A 37-year-old member asked:
Disclaimer

is it dangerous to exercise with critically low hct?

1 doctor answer
Dr. Ramon Garcia-septien
44 years experience Family Medicine
Yes: It is s risk due a big chance of fatigue and sncope .More tachicardia with fainting spell.
Answered on Apr 24, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 18-year-old male asked:
Dr. Gurmukh Singh
48 years experience Pathology
Need to examine: All laboratory results need to be interpreted in the clinical context and the doctor who ordered the tests is usually in the best position to do that. ... Read More
A 37-year-old member asked:
Dr. Ed Friedlander
43 years experience Pathology
Evaluate it: Are you iron deficient? Do you have thalassemia minor? Is there another cause? Insist that your physician explain the workup to you.
A 56-year-old male asked:
Dr. Jesus Yap
Dr. Jesus Yap answered
52 years experience Cardiology
Yes: Your low potassium is due to HCTZ (hydrochlorothiazide). Your BP is fine and it appears you do not need the diuretic
A 47-year-old member asked:
Dr. Kelty Baker
27 years experience Hematology
Anemia: A low hemoglobin (HGB) and hematocrit (hct) mean that one has anemia, or low numbers of red blood cells. A high RDW (or red cell distribution width) i ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month